# SDR AALA2020081189012

- Difficulty date: August 7, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 83,698 hours, 10,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 54653
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  4R DOOR EMERGENCY LIGHT POWER SUPPLY UNIT M33408 FAILED TEST. REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY ASSEMBLY AT DOOR 4R. M33408 TEST GOOD IAW AMM 33-51-06.
